# SDR 2003UALA00126

- Difficulty date: January 31, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N353UA
- Make and model: Boeing 737322
- Aircraft serial: 24321
- Aircraft time: 42,595 hours, 23,183 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB CRACKED AT STRINGER 17L BETWEEN STATION 188 AND 196.5.  MAJOR REPAIR ACCOMPLISHED. REPLACED SHEAR WEB.
